Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Cubsin2100

Retin-A and laser treatment

Recommended Posts

I'm getting pretty desperate, so I am may try some laser treatments (not sure which). Can you not be on Retin-A at the time, I know it makes your skin more sensitve to light (it makes it thinner)?

Share this post


Link to post
Share on other sites

I'm getting pretty desperate, so I am may try some laser treatments (not sure which). Can you not be on Retin-A at the time, I know it makes your skin more sensitve to light (it makes it thinner)?

I am on Retin A and had laser treatment N-Lite. Not much improvement, I think it is the antibiotics that cleared my skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×